# SDR HALA2018102300536

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 992 hours, 195 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OPEN - DIVERSION - ETOPS SIGNIFICANT SYSTEM - ENGINE 1 LOOP B ECAM.  AIRCRAFT DIVERTED TO THE NEAREST STATION, WHERE AN UNEVENTFUL LANDING WAS MADE.  REPAIR IN WORK.
